MathSciNet Relay Station
MathSciNet bibliographic data
MR1273075 11F70
Murase, Atsushi; Sugano, Takashi Shintani function and its application to automorphic $L$-functions for classical groups. I. The case of orthogonal groups. Math. Ann. 299 (1994), no. 1, 17–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement